# SDR ARWA0010603

- Difficulty date: June 8, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,558 hours, 26,275 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Rod
- Part number: 510361C
- Part serial: 1252
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF KMIA AND RAISED THE LANDING GEAR EXPERIENCED HEAVY NOSE VIBRATION.  RECYCLED LANDING GEAR, BUT DID NOT HELP.  DECLARED EMERGENCY AND LANDED OVERWEIGHT WITH FULL FLAPS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NLG DOOR LT FWD DOOR LINK IAW MM 32-22-1.  PERFORMED LANDING GEAR SWING AND FOUND NORMAL IAW MM 32-22-1.  PERFORMED SPECIAL STRUCTURAL VISUAL INSPECTION IAW ARROW AIR DC8 MM 5-4-8 PAGE 1-6, NO DEFECTS NOTED.
